# SDR AALA202001219023

- Difficulty date: January 20, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 26,347 hours, 10,793 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48002
- Part serial: 16300H8224
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOWER OUTER CORNER OF THE R1 WINDSHIELD HAS MILKY DELAMINATION. **SUPPLEMENTAL REPORT: REPLACED WINDSHIELD PER TASK CARD 08L2156004 ** (CLOSED).
